# SDR QXEA200300885

- Difficulty date: July 24, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 3,780 hours, 4,347 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SUN- ON FLIGHT 2344 NR 2 BLEED HOT CAUTION LIGHT ILLUMINATED IN FLIGHT. COMPLIED WITH CHECKLIST. TURNED BLEED OFF AND LIGHT EXTINGUISHED. BLEED REMAINED OFF. CLEARED ECU FAULT BY RESETTING NACELLE DUCT LOCK OVERTEMPERATURE SWITCH CANNON PLUG. PERFORMED GROUND RUN WITH NR 2 BLEED ON FOR 10 MINUTES. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
